Login New user?  
Journal of Statistics Applications & Probability Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 2

 
   

A Merton Model of Credit Risk with Jumps

PP: 97-103
Author(s)
Hoang Thi Phuong Thao, Vuong Quan Hoang,
Abstract
In this note we consider a Merton model for default risk, where the firmís value is driven by a Brownian motion and a compound Poisson process.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved